Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

27 years old, very thin, wants to gain weight. Wants to take nutrigain capsules. Will this medication help?

Hi XXXXX, iam 27 years old, but my weight is below 50 kgs. i want to gain my weight with healthy and no side effects. Please advise my which medicine is best for me to gain weight quickly. I heard about Nutrigain capsules in ayurwin site. is this medicine helpful for me. Thank you for your help in advance. Thank you
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  835
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
To gain weight it is necessary to go for high calorie diet. but consume minimum 35 g protein since it helps in muscle growth. dont go for high fat food since they may lead to hing cholesterol / triglycerides .
If your are sedentary worker keep your total calorie to 1800 kcal per day.follow 15-30 min exercise to boost your metabolism.
Pl read ingredients & understand their properties before you start them.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor